# SDR SWI2025F01676

- Difficulty date: September 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS1051.30 BETWEEN RBL27.00 AND RT OTBD FLOOR SILL HAS CORROSION ON TOP EDGE. REMOVED CORROSION FROM FLOOR CROSS BEAM AT FS1051.30 BETWEEN RBL27 AND RT OTBD FLOOR SILL ON TOP EDGE, IAW SRM 51-21-06-001-001-A01, FLOORBEAM WAS OUT OF LIMITS IAW 53-61-43-101-001-A01, PERFORMED REPAIR PER REO  670-53-61-2598, REV -. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD
